# SDR QXEA2011100600927

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,739 hours, 11,661 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FROM T/O TO TOUCHDOWN, ODOR OF EXHAUST FILLED THE ACFT, WAS MORE INTENSE WITH APPLICATION OF HEAT AND AT TOP OF DESCENT.  C/W FIM TASK FOR SMOKE/OILY ODOR IN CABIN FIM 71-00-00-810-817.  GROUND RAN ACFT AT VARIOUS POWER SETTINGS & W/ NR 1 & NR 2 ENG BLEED ISOLATED.  NO FAULT CODES FOUND.  NO DISCREPENCIES FOUND DURING CHECKS.  C/W ECS PURGE RUN, ODOR CLEARED & DID NOT RETURN.  NO OTHER DEFECTS NOTED.  PREVIOUS LOGPAGE HAD RECIRICULATION FAN REPLACED FOR "ACRID ODOR". RETURNED TO SERVICE. NO PARTS REPLACED.
